# SDR DALA2017030801886

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 65,135 hours, 13,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT DAMAGED.  THE EMERGENCY LIGHT WAS REPAIRED IAW AMM 33-51.
